# SDR A6WA200340195

- Difficulty date: December 21, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN SCRATCHES FS 280 TO FS 295, STRINGER 25L TO STRINGER 26L.  PERFORMED A MAJOR REPAIR BY CUTTING OUT DAMAGED SECTION OF SKIN, COMPLYING WITH HFEC TO ENSURE CRACK EXIST AND INSTALLING A NON-FLUSH PATCH IAW CRJ SRM 53-00-31 REPAIR NR 1 REO 601R-53-21-410 REV A.  (M)
